After 6 weeks of taking Buspar it appears all of a sudden I have side effects: heart pounding, lightheadedness, nausea. The doctor said it's not normal to have side effects 6 weeks after starting meds but took me off it anyway. I'm still feeling the side effects after not being on it for 2 days. Is this normal? If so, how long will it take for the Buspar to get out of my system?
19 May 2011
I would recommend you call your primary care Dr and notify him/her of what is going on. I think you may need some testing to rule out something else going on. It doesnt sound to me like it was the meds causing this. How is your blood pressure and what is your heart rate? Do you have any heaviness in your chest? Did your Dr do an EKG while you were there or did they just tell you to stop your meds? Please, dont wait around! Call your Dr to be evaluated. If he cant see you right away you may want to go to urgent care. How old are you if you dont mind my asking?
19 May 2011
Hello annie1234. I had an answer typed out and lost it. So here I go again. :-0) I read your question and DozzBaby covered and gave you great advice. I agree with what was said. I'll share this if I may. Last year I was on cymbalta 60mg and it was upped to 90mg for a short time. Last december, I stopped it because I was feeling fatiqued, most always tired. Now, this past april I went back on it because of my anxiety. Towards the end of the month (april) I had a severe( that is honestly the word) reaction. My forehead broke out, (rash) my windpipe, throat felt that it was closing up. I became hoarse, Then panic set in. Long story short, I stopped it immediately. It took a few days for me to lose, feeling as I did. About ten days later, saw my dr. and he put me on another medication. So, its a wild guess, but could it just be a late reaction? As it was for me with the cymbalta. Wondering out loud, ha! well heres to hoping that tonight goes well, good for you annie1234.
No fun when it happens as it has for you. And as DzooBaby said, it could be anxiety. Get to feeling better soon, and I hope that you find or they rather come up with an answer.best wishes.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of BuSpar (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I am still sick as a dog. How long does this last? I really need help!! It comes in waves of weakness and nausea. I can not believe that I could ...
1 answer • 4 Nov 2009
I have been on this pill for about 8 years, (I know) I finally decided to come off because I think the pill has taken over my life. I initially ...
3 answers • 22 Nov 2010
I had a pretty sever reaction with anxiety, heart palpitations, shaking, loss of appetite nausea, headaches, and extreme feelings of dread. I have ...
1 answer • 13 Mar 2011
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
en severe vomiting. We dont take any medications at same time as ropinirole. We go to bed and within 30 minutes Nausea hits, then vomiting. It takes ...
1 answer • 29 Jan 2014